# SDR DALA13034289205

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pulley Bracket
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER ANTI-FLOAT TAB PULLEY BRACKET WORN.   REPAIRED IAW PRI ERA 514894-14, REV O AND ERA 514894-14, REV O.
